| Catalog Number |
ADM05020013P |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The in.Pact admiral was returned with no damage visible.The balloon folds were open.A tactile test did not detect any kinks or abnormalities along the length of the catheter.A 0.035 inch guidewire was loaded via the distal tip and passed successfully through the device.Negative prep did detect the presence of a leak.On pressurization of the device a balloon leak was detected.Visual inspection confirmed the presence of a short longitudinal tear between the central markers.The tear was jagged and uneven indicating the balloon material may have been damaged prior to the leak occurring.The balloon could be partially inflated but was unable to maintain pressure.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician used a spider fx with a non-medtronic 7 fr sheath, a 0.014 guidewire and an in.Pact admiral dcb to treat a severely calcified lesion with cto (chronic total occlusion 100%) in the mid left popliteal artery.Lesion length and artery diameter were respectively 150 mm and 6 mm.The vessel presented moderate tortuosity.Ifu was followed.Negative prep was performed on the balloon.No leakage was observed.It was reported that difficulty was experienced when pulling the filter into the tip and inserting into the sheath during prep.The spider catheter was delivered over the 0.014 guidewire and then the guidewire was removed as per the ifu.When trying to advance the spider filter through the distal end of the catheter, it would not advance and seemed prolapsed within the delivery system.No detachment occurred.The entire system was then pulled and a new spider was delivered through an.035 non-medtronic wire (glidewire) and a 135 trailblazer.After the system was replaced, the physician progressed with the in.Pact admiral dcb.If u was followed and the device was prepped with no issued identified.An unknown inflation device was used and inflation difficulty was reported at 5 atm.No patient injury reported.These products were replaced with a 7.0 spider fx and a 5 x 200 in.Pact.